# SDR SWAA2022031148364

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #1 STA. 520 UPPER LUG HAS LITE CORROSION AND WEAR MARKS. / REPAIRED PER EA 1-A53-11779 AND SRM 53-00-52-2R-4.
